... sun? I recently was exposed to the sun on Easter all of 20 mins and got a severe burn. That quick so I was thinking maybe I missed something when I read the side effects
25 Apr 2011
I just checked all the symptoms too & didn't see anything about avoiding the sun. Do you take any other medications? My husband takes so many & it seems all say to avoid the sun. Was just wondering, but as Amber said, first sunny day of the year, it could cause a slight burn if you haven't been exposed since last year. Do you usually burn?
26 Apr 2011
I took Metiformin for a while but I am a person who has been exposed to a lot of sun during the time I was on it, I did not have problems like this, I did however have a time getting my stomach to not ache so much after taking it, I discussed it with the doctor and finally these problems went away, I wish you the best of luck, hopefully this was just unusually warm for you and one thing is for sure we are all different and react different to different medications. I hope you get this resloved and that you start and continue to do well. I wish you the very best
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
for weight loss only. I'm not diabetic. What are the side effects that you are getting on this. I also read alot of people are cutting carbs and ...
9 answers • 26 May 2011
I have tried using Metformin and Metformin ER. Both makes me sick and sleepy. I will start using Onglyza in the morning with no other diabetes meds. ...
1 answer • 31 Aug 2011
I have been on Metformin 200mg per day for over three years and am just having GI problems now. Can?
... you have side effects this long after taking?? 2000mgs and after three years I am having really severe GI symptoms. Is this possible??
1 answer • 11 Feb 2012